# SDR AALA201509209002

- Difficulty date: September 19, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N582UW
- Make and model: Airbus A321-231
- Aircraft serial: 6175
- Aircraft time: 4,317 hours, 1,692 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Actuator
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 509, 2R DOOR CHECK DOOR PRESS INDICATION ON FLIGHT ATTENDANT PANEL.  ACCOMPLISHED PRESS CHECK IAW AMM 52-22-200-001-A.  SERVICED EMER DOOR 2R IAW AMM 52-22-00-614-002-A.  NO FAULTS NOTED.
